# SDR SWAA051968

- Difficulty date: July 7, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 63,619 hours, 61,005 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA FUSELAGE SHEAR TIES CORRODED AT BS 727E & BS 747, STR 27L TO STR 26R.  REMOVED AND REPLACED SHEAR TIES PER SRM.
